Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Rappoport J. M. On Some Integral Properties of Modified Bessel Functions. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 2, pp. 167-170. DOI: 10.18500/1816-9791-2015-15-2-167-171, EDN: TXMFRD

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
11.06.2015
Full text:
(downloads: 150)
Language: 
Russian
Heading: 
UDC: 
517.584
EDN: 
TXMFRD

On Some Integral Properties of Modified Bessel Functions

Autors: 
Rappoport Juri Moiseevich, Institute for Computer Aided Design of RAS, Moscow, Russia
Abstract: 

New integral equaties for modified Bessel functions of an arbitrary complex order are presented. The properties of Lebedev – Skalskaya integral transforms are investigated.

References: 
  1. Saitoh S. Integral Transforms, Reproducing Kernels and their Applications. Pitman Res. Notes in Math. Series. Vol. 369. L. : Addison Wesley Longman Ltd., 1997. 280 p.
  2. Kilbas A. A., Saigo M. H-Transform. Theory and Applications. L.; N.Y.; Washington D.C. : Chapman and Hall/CRC, Boca Raton, 2004. 386 p.
  3. Лебедев Н. Н., Скальская И. П. Некоторые интегральные преобразования, родственные преобразованию Конторовича –Лебедева // Вопросы матем. физики. Л. : Наука. Ленингр. отд-ние, 1976. С. 68–79.
  4. Лебедев Н. Н., Скальская И. П. Парные интегральные уравнения, связанные с преобразованием Конторовича –Лебедева // Прикл. матем. и мех. 1974. Т. 38, № 6. С. 1090–1097.
  5. Yakubovich S. B. Index Transforms. Singapore; New Jersey; L.; Hongkong : World Scientific Publishing, 1996. 248 p.
  6. Поручиков В. Б., Раппопорт Ю. М. Формулы обращения для модифицированных преобразований Конторовича –Лебедева // Дифференц. уравнения. 1984. Т. 20, № 3. С. 542–546.
  7. Раппопорт Ю. М. Некоторые свойства модифицированных преобразований Конторовича – Лебедева // Дифференц. уравнения. 1985. Т. 21, № 4. С. 724–727.
  8. Rappoport J. M. Some results for modified Kontorovitch – Lebedev integral transforms // Proceedings of the 7th International Colloquium on Finite or Infinite Dimensional Complex Analysis. Marcel Dekker Inc., 2000. P. 473–477.
  9. Rappoport J. M. The properties, inequalities and numerical approximation of modified Bessel function // Electronic Transactions on Numerical Analysis. 2006. Vol. 25. P. 454–466.
  10. Rappoport J. M. About modified Kontorovitch – Lebedev integral transforms and their kernels. Preprint / L. : Imperial College of Science, Technology and Medicine, Department of Mathematics, 2009. 09P/001, 31 p.
  11. Rappoport J. M. Some integral equations with modified Bessel function // Proceedings of the 5th ISAAC Congress. More Progresses in Analysis. Singapore; New Jersey; L.; Hongkong : World Scientific Publishing, 2009. P. 269–278.
  12. Yakubovich S. B. Beurling’s theorems and inversion formulas for certain index transforms // Opuscula Mathematica. 2009. Vol.29, № 1. P. 93–110.
Received: 
22.01.2015
Accepted: 
29.05.2015
Published: 
30.06.2015